# SDR USAA030244

- Difficulty date: November 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320401
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED 1.250 INCH SQUARE INCH AREA, FRAME 68 FORWARD OF L2 DOOR AFT GIRT BAR LATCH.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR IAW SRM 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR IAW SRM 51-42-11.  (M)
